Gerardo A. Mendoza
Department of Mathematics
Temple University
Philadelphia, PA 19122

Phone: (215) 204 5053
Fax: (215) 204 6433
Office: Wachman Hall 618

Teaching (Fall 2017):
Office hours: MW 9:00-10:30 or by appointment.
Math 2043: Calculus III (Section 05), Wachman 208, TR 11:40-1:20. Syllabus.
  Course webpage here.
Math 4096: Senior Problem Solving, Wachman 10, TR 3:30-4:50. Syllabus.
  Course webpage here.
  TA (only for Math 4096): Chia-Han Chou. Office hours: M 11:00am-12:00pm in Wachman 507, or M 1:00pm-2:00pm and W 4:00pm-5:00pm in Wachman 1036, or by appointment.

Analysis Seminar
Global Analysis Seminar
Complex Geometry and PDEs, American University of Beirut, May 22-26, 2017
Third Symposium on Scattering and Spectral Theory, Florianópolis, Brazil, July 17 to 28, 2017
XXX Venezuelan School of Mathematics, September 3-8, 2017

Some papers and preprints:
G. A. Mendoza, Tópicos en Análisis Global (in Spanish). Minicourse in the XXX Venezuelan School of Mathematics.
T. Krainer and G. A. Mendoza, Elliptic complexes of first-order cone operators: ideal boundary conditions, submitted.
G. A. Mendoza, Spectrally unstable domains, Ill. J. Math. 59, no. 4, Winter 2015, 979-997.
T. Krainer and G. A. Mendoza, The Friedrichs extension for elliptic wedge operators of second order, accepted, Advances in Differential Equations.
T. Krainer and G. A. Mendoza, Boundary value problems for elliptic wedge operators: the first order case. In: J. Escher, E. Schrohe, J. Seiler, and C. Walker (Eds.), Elliptic and Parabolic Equations, Springer Proceedings in Mathematics & Statistics, Vol. 119, 2014.
T. Krainer and G. A. Mendoza, Boundary value problems for first order elliptic wedge operators, Amer. J. Math. 138 (2016), 585-656.
G. A. Mendoza, Complex b-manifolds, in "Geometric and Spectral Analysis", Contemporary Mathematics (P. Albin, D. Jakobson, and F. Rochon, editors), 630 (2014), 139-171.
G. A. Mendoza, Hypoellipticity and vanishing theorems, Bull. Inst. Math. Acad. Sin. (N.S.) 8 (2013), 231-258.
T. Krainer and G. A. Mendoza, Elliptic systems of variable order, Rev. Mat. Iberoam. 31 (2015), no. 1, 127-160.
T. Krainer and G. A. Mendoza, The kernel bundle of a holomorphic Fredholm family, Comm. in Partial Differential Equations 38 no. 12, (2013) 2107-2125.

Talks and lecture notes

Other interests:
Calculus on the Web, a joint project with D. Reich. A description (old) is available in pdf format. Development partially supported by the NSF and Temple University.
Complex Analysis and Geometry Seminar (Rutgers, NB).

Math Department